bones-icon
Swollen left calf and ankle
I first noticed this on Christmas Eve, I was just changed to 10mg amlodipine, my lower leg was bothering me, and later when I took off my sock my leg was lined above my ankle, normal where the sock was and bigger above, is this normal for only one leg to swell from amlodipine, I just got out of the shower and was stretching my foot down, it was obvious that something is up with it, is it normal, or is this another problem that I caused from standing up way mucb
66 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

It is unusual for one leg to swell up. With high BP usually both legs swell up, there may be other things like varicose veins that could be the cause as well. Check with your General Physician and if still concerned, see a Surgeon. Hope this helps. DR Vinu Raj MBBS MRCS FRCS(Trauma&Orthopaedics) Consultant Orthopaedic Surgeon
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.